# SDR AALA201806059020

- Difficulty date: June 2, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 19,784 hours, 7,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  SERVICED THE ASSIST BOTTLE IAW AMM 52-10-00-614-001A. NO LEAKS NOTED.
